# SDR R61A2021032700295

- Difficulty date: March 12, 2021
- Submitted: March 27, 2021
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 39,468 hours, 24,536 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003868002
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND FWD FUSELAGE FR17 SHEAR CLIP BTWN STR 25R-26R HAS CORROSION. REPLACED FWD FUSELAGE FR17 SHEAR CLIP PN 170-03868-002 IAW SRM 51-41-01, 51-41-02. SEE AAR NRC# 4500867-1000-0134 FOR WORK PERFORMED. AC REMAINS IN YQG FOR COMPLETION.
